# SDR ASOA201101089

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 16,575 hours, 11,510 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2 EA) CLIPS CORRODED INSIDE ASD AT FS 321 AT HINGE AREA.  R & R (1 EA) CLIPS INSIDE ASD AT FS.321 AT HINGE AREA IAW SRM 51-42-06-001-001. THIS IS A MINOR REPAIR.
